And the list of side-effects keeps increasing! Even though some of the side-effects from my chemotherapy have diminished, at least in intensity, others continue unabated. My hair is still thinning (I wonder how many days it will take for me to become bald at this rate), and the weakness and fatigue is still a problem.
A new issue has developed over the past few days which, I assume, is attributable to my cancer treatment — I am bleeding through my nasal membranes. No, the blood is not flowing from my nose, although I thought I had a nosebleed this morning. Rather, I find dried blood clogging my nasal passages. This has made sleeping more difficult since I cannot breathe through my nose at night. As a result, I am snoring much more than I usually do (and chasing Lee into another room to sleep). Isn’t it amazing that there are so many ramifications from one simple problem? At any rate, I do not have any other symptoms of an upper respiratory infection (or cold or flu) so I have concluded that this side-effect is being caused by my chemo drugs — I will have a conversation with my cancer physician on Monday about this and other developments.